# SDR SIMA20140917011

- Difficulty date: September 17, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,983 hours, 20,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 14526324001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUPPORT BRACKET FOR THE CARGO DOOR HANDLE CUP IS CRACKED, BOTH UPPER & LOWER ATTACHMENT POINTS ON FRAME 68.  R & R IAW SRM 51-40-02.
